# SDR QXEA0002904

- Difficulty date: October 20, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 4,779 hours, 6,646 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Scratched
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- SCRATCHES FOUND ON FRONT SPAR LEADING EDGE ATTACHMENT FLANGE, RIGHT HAND SIDE UPPER FLANGE BETWEEN YW210-315.  REPAIRED IAW DHC-8 RD 8-57-1119 AND DHC-8 SRM 51-20-16, 51-20-36.
